What could cause puffiness and tenderness under eye a month after Voluma?

My under eyes are puffy and tender a month after voluma. It keeps happening every week or two when I wake up in the morning. It normally lasts a day or two then goes away. Any idea what this could be? Could it be from voluma or completely unrelated to voluma?

Doctor Answers 2

Under eye puffiness

There are many possibilities that could be contributing to these symptoms.  I would begin with a visit to your family physician.  Be sure to inform him/her of the amount and location of your Voluma treatment.  You can get this information from your injector if you do not already have it.

Houston Plastic Surgeon
5.0 out of 5 stars 28 reviews

Puffy eyes

It is difficult to answer your question without more information about where the voluma was injected and without photos. I think it is unlikely related but of course it is possible and and you should discuss this with your physician.
I hope this helps.
Dr. Quenby Erickson

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.